I'm having a hard time. I am in the second month of viibryd and also take topamax and ambien. I?
- 17 Aug 2013 by Kjsmommy06
- 22 August 2013
- ambien, topamax, eye conditions, viibryd, brain
... recently started having what I looked as being brain zaps. My eyes come in and out of focus and I feel a crackling in my brain almost like an electricution. My ears get a pop in them too. This happened before bed, but now when I'm walking I have moments of black outs for a second and I can't have my head upside down at all. I feel like blood is rushing to fast. This is scaring me
You need to tell the doctor. These aren't symptoms to be brushed aside. I suspect the viibryd.
Have you recently change the dosage of any of the medications ? Besides the fact that this can easily be a standard side effect, it can very likely be caused by recent lowering as well as increasing of your dosage. Think back, what has changed ?
I would get those feelings if I missed a dose of Paxil. Paxil and Vybriid have the same chemical base as each other so if you have missed a dose it could have been why it happened. Is it still happening??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2014 • 1 answer
Posted 9 Apr 2014 • 2 answers
Posted 23 May 2014 • 2 answers
Posted 5 Oct 2016 • 0 answers
Posted 23 Jun 2018 • 1 answer